# SDR SWIA202163030

- Difficulty date: September 10, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 46,142 hours, 39,408 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA55795-601R-53-61-7268 REV 923SW MXCODEID50571-PR - LARGE DENT IN OUTSIDE FUSELAGE SKIN AT CARGO DOOR CUT OUT LOWER AFT CORNER FS605.00 - FS619.00 BELOW STR17L. COMPLIED WITH TEMPORARY REPAIR PER REO 601R-53-61-7268 REV. PERMANENT REPAIR DUE WITHIN 5600 FLT HRS BY 49296.4., PART NUMBER:   - , SERIAL NUMBER: 7664, POSITION:      (C-CHECK RO 12/04/2021)    REPAIRED DENT IN FUSELAGE SKIN AT AFT CARGO DOOR CUTOUT LOWER/AFT CORNER PER REO 601R-53-00-034 REV -J, DATED 2014-05-22 AND CRJ200 SRM 51-42-21. SEE CONTINUATION CARD FOR DETAILS. CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY.
